Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Keflex side effects post breast reconstruction surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   so ive been taking keflex for a sugery i had thursday.
Doctor :   ok
Doctor :  
what surgery have you had?
Doctor :  
since when are you taking Keflex?
User :   i had reconstruction of my breasts
Doctor :  
User :   bi laterial reconstruction
User :   i just started taking it thrusday
Doctor :  
ok. when was the surgery done? and for what purpose you were taking Keflex?
User :   and some of the side effects ive had that are really really bad, are trouble breathing, hallucinations, nausea, and
User :   as an antibiotic i guess, i had the surgery thursday
User :   oh and severe dizzyness, and a horrible sore throat.
Doctor :  
could you please specify the date for surgery and since how many days are you taking the medication Keflex?
User :   ok ive been taking it since saturday march 4th. which was the date of my surgery
Doctor :  
User :   i mean im sorry since thursday*
Doctor :  
User :   yeah so should i stop taking them for now?
Doctor :  
how many days course of antibiotic was prescribed for you?
User :   it was 3 times a day for a week
Doctor :  
you should not stop the antibiotic on your own. report back to your doctor who prescribed them
Doctor :  
and request for a change of it
User :   but it is saturday and they wont be open until monday
Doctor :  
instead of stoping it.
User :   so keep taking it until monday then?
Doctor :  
antibiotics after surgery are given to prevent potential infections and make sure that healing takes well

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor